# SDR DXTA2019030402105

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 3,297 hours, 1,879 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 601R623043
- Part serial: 3160
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 30 MINUTES INTO OUR FLIGHT, AMBER CAS MESSAGE "AUTO TAIL XFER" ILLUMINATED. AT THE TIME, WING FUEL WAS APPROX 3000 LBS EACH SIDE AND TAIL FUEL VARIED 30 TO 10 LBS. QRH CHECKLIST WAS FOLLOWED AND MESSAGE STAYED ON FOR THE REST OF THE FLIGHT. **SUPPLEMENTAL INFORMATION - REMOVED & REPLACED TAIL FUEL TANK LEVEL SENSOR MT23QB IAW MM 28-41-22.
